# SDR ASAA0781859

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365465
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS HOLES IN PANEL.  REMOVED FLOOR PANEL, FABRICATED AND INSTALLED FLOOR PANEL IAW SRM 53-05 AND DWG 9936585.
